# SDR DHL2007743506

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 40,097 hours, 26,843 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED WHILE IN "A" CHECK A/C 743DH AT MCO, THEN FERRIED TO VQQ REF ASTAR NR 078282 AND NR 078290.  LT WING AFT FALSE SPAR ANGLE JUST FWD OF NR 7 SPOILER FITTING CRACKED IN ANGLE APPROX 2 1/2" LONG STARTING FROM INBD AND RUNNING BELOW FASTENERS.  CUT OUT DAMAGE ANGLE LT WING FWD NR 7 SPOILER FITTING DIM, 20 1/2" BY 3" IAW SB727-57-158 REV 1 FIG 6.  FABRICATED NEW ANGLE SECTION MAT, USED BAC1514-1437 7075T6 PO NR 9004179 DIM 20 1/2" BY 3".  FABRICATED 2 ANGLE REPAIR MAT USED 7075T6 .071 PO NR 9004201 DIM 15" BY 2.75" AND 12.5" BY 2.75 INCH AND RADIUS FILLER MAT. USED 7075T6 .090 PO NR 9004171 DIM 11.75" BY 1.5" IAW SB727-57-158 REV 1 FIG 6.  REMOVED DOUBLER AS REQ IAW SB727-57-158 REV 1 FIG 6.  FABRICATED NE
